MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD VersaOne; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD VersaOne; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number B11STS
Medical Device Problem Codes Gas/Air Leak (2946); Packaging Problem (3007)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
Date of Event 09/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a laparoscopic appendectomy procedure, the seal was damaged and when a 5mm instrument is inserted into the 11mm port, the seal was not adjusting and co2 gas would leak and pneumoperitoneum was being lost.A 5mm trocar was used to replace the 11mm.The surgery was extended by 30 minutes, but there was no reported patient injury.

Brand Name
VersaOne
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key8077329
Report Number9612501-2018-02035
Device Sequence Number1527398
Product Code GCJ
UDI-Device Identifier10884521539860
UDI-Public10884521539860
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K151548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberB11STS
Device Catalogue NumberB11STS
Device Lot NumberJ8B1296X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2018
Initial Report FDA Received Date11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1